# SDR A6WA200840152

- Difficulty date: March 4, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 9,483 hours, 8,870 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE ILLUMINATED.  NOTE: THIS OCCURRED ON THE GROUND.  AFTER MDC INTERROGATION FOUND SECU 2A LABEL 350 CODE: 00402 CODE: LT IB PCU FAIL.  SWAPPED SECU UNITS TO PUT 49-164-05 IN THE NR 1 POSITION AND PLACED PCU ON MEL 27-62-03.  (K)
